Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Product integral techniques for abstract hyperbolic partial differential equations


Author: J. W. Spellmann
Journal: Trans. Amer. Math. Soc. 209 (1975), 353-365
MSC: Primary 47D05; Secondary 35R20
DOI: https://doi.org/10.1090/S0002-9947-1975-0377590-0
MathSciNet review: 0377590
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Explicit and implicit product integral techniques are used to represent a solution $U$ to the abstract system: ${U_{12}}(x,y) = AU(x,y);U(x,0) = p = U(0,y)$. The coefficient $A$ is a closed linear transformation defined on a dense subspace $D(A)$ of the Banach space $X$ and the point $p$ in $D(A)$ satisfies the condition that $||{A^i}p|| < {S^i}{(i!)^{3/2}}$ for all integers $i \geqslant 0$ and some $S > 0$. The implicit technique is developed under the additional assumption that $A$ generates a strongly continuous semigroup of bounded linear transformations on $X$. Both methods provide representations for the ${J_0}$ Bessel function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47D05, 35R20

Retrieve articles in all journals with MSC: 47D05, 35R20


Additional Information

Keywords: Product integration, linear semigroups of operators, abstract partial differential equations, <IMG WIDTH="26" HEIGHT="38" ALIGN="MIDDLE" BORDER="0" SRC="images/img3.gif" ALT="${J_0}$"> Bessel function
Article copyright: © Copyright 1975 American Mathematical Society